Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 803-808
http://dx.doi.org/10.1155/S0161171292001042

Complete lift of a structure satisfying FK()K+1F=0

Department of Mathematics, Kent State University, Tuscarawas Campus, New Philadelphia 44663, Ohio, USA

Received 30 August 1991; Revised 12 January 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lovejoy S. Das, “Complete lift of a structure satisfying ,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 803-808, 1992. https://doi.org/10.1155/S0161171292001042.